# SDR DALA1052390909

- Difficulty date: November 4, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,567 hours, 48,133 cycles
- Engine: Pwa JT8D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 99581561
- Condition: Cracked
- Location: Bs 431
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW BELT PANEL FS 431, BETWEEN LONG 13-14L CRACKED AT EDGE OF WINDOW CUTOUT.  R & R WINDOW BELT PANEL AT STA 431 LT IAW SRM 51-30-2 AND 51-30-5.
